# SDR ASAA2021052934959

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 53,193 hours, 15,718 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATED INFLIGHT ON RECALL. GROUNDED - YES. FOUND FLIGHT DECK TRIM VALVE FAULT, PERFORMED BITE TEST ON PACK TEMP CONTGROL, CHECKED NORMAL AND CLEAR THE FAULT PER B737-800 AMM 21-62 TASK 801.
